Diffusive relaxation limit of classical solutions to the damped compressible Euler equations

Jiang Xu, Shuichi Kawashima

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

We construct (uniform) global classical solutions to the damped compressible Euler equations on the framework of general Besov spaces which includes both the usual Sobolev spaces Hs(Rd) (s>1+d/2) and the critical Besov space B2,11+d/2(Rd). Such extension heavily depends on a revision of commutator estimates and an elementary fact that indicates the connection between homogeneous and inhomogeneous Chemin-Lerner spaces. Furthermore, we obtain the diffusive relaxation limit of Euler equations towards the porous medium equation, by means of Aubin-Lions compactness argument.

元の言語英語
ページ(範囲)771-796
ページ数26
ジャーナルJournal of Differential Equations
256
発行部数2
DOI
出版物ステータス出版済み - 1 15 2014

Fingerprint

Relaxation Limit
Compressible Euler Equations
Euler equations
Besov Spaces
Classical Solution
Damped
Commutator Estimate
Global Classical Solution
Electric commutators
Sobolev spaces
Porous Medium Equation
Euler Equations
Sobolev Spaces
Compactness
Porous materials
Framework

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

これを引用

Diffusive relaxation limit of classical solutions to the damped compressible Euler equations. / Xu, Jiang; Kawashima, Shuichi.

:: Journal of Differential Equations, 巻 256, 番号 2, 15.01.2014, p. 771-796.

研究成果: ジャーナルへの寄稿記事

@article{828f6514982244a8ba9174a913bb34bd,
title = "Diffusive relaxation limit of classical solutions to the damped compressible Euler equations",
abstract = "We construct (uniform) global classical solutions to the damped compressible Euler equations on the framework of general Besov spaces which includes both the usual Sobolev spaces Hs(Rd) (s>1+d/2) and the critical Besov space B2,11+d/2(Rd). Such extension heavily depends on a revision of commutator estimates and an elementary fact that indicates the connection between homogeneous and inhomogeneous Chemin-Lerner spaces. Furthermore, we obtain the diffusive relaxation limit of Euler equations towards the porous medium equation, by means of Aubin-Lions compactness argument.",
author = "Jiang Xu and Shuichi Kawashima",
year = "2014",
month = "1",
day = "15",
doi = "10.1016/j.jde.2013.09.019",
language = "English",
volume = "256",
pages = "771--796",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Diffusive relaxation limit of classical solutions to the damped compressible Euler equations

AU - Xu, Jiang

AU - Kawashima, Shuichi

PY - 2014/1/15

Y1 - 2014/1/15

N2 - We construct (uniform) global classical solutions to the damped compressible Euler equations on the framework of general Besov spaces which includes both the usual Sobolev spaces Hs(Rd) (s>1+d/2) and the critical Besov space B2,11+d/2(Rd). Such extension heavily depends on a revision of commutator estimates and an elementary fact that indicates the connection between homogeneous and inhomogeneous Chemin-Lerner spaces. Furthermore, we obtain the diffusive relaxation limit of Euler equations towards the porous medium equation, by means of Aubin-Lions compactness argument.

AB - We construct (uniform) global classical solutions to the damped compressible Euler equations on the framework of general Besov spaces which includes both the usual Sobolev spaces Hs(Rd) (s>1+d/2) and the critical Besov space B2,11+d/2(Rd). Such extension heavily depends on a revision of commutator estimates and an elementary fact that indicates the connection between homogeneous and inhomogeneous Chemin-Lerner spaces. Furthermore, we obtain the diffusive relaxation limit of Euler equations towards the porous medium equation, by means of Aubin-Lions compactness argument.

UR - http://www.scopus.com/inward/record.url?scp=84886774952&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84886774952&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2013.09.019

DO - 10.1016/j.jde.2013.09.019

M3 - Article

AN - SCOPUS:84886774952

VL - 256

SP - 771

EP - 796

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -